# SDR USAA061061

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 18,668 hours, 18,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM Y254, FR 16 CORROSION.  REPLACED FLOORBEAM WITH IDENTICAL PART PER SRM 51-40-00; CORR TASK JA-220-53500; LEVEL 1 DEFECT SIZE: 1.5" X 2".
